RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2011, Volume 56, Issue 1, Pages 167–176 (Mi tvp4333)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

On the distribution of time spent by Markov chain at different levels until achieving a fixed state

Ya. A. Lyulko

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/tvp4333

Full text: PDF file (201 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2012, 56:1, 140–149

Bibliographic databases:

Received: 26.11.2009
Revised: 24.12.2010

Citation: Ya. A. Lyulko, “On the distribution of time spent by Markov chain at different levels until achieving a fixed state”, Teor. Veroyatnost. i Primenen., 56:1 (2011), 167–176; Theory Probab. Appl., 56:1 (2012), 140–149

Citation in format AMSBIB
\Bibitem{Lyu11}
\by Ya.~A.~Lyulko
\paper On the distribution of time spent by Markov chain at different levels until achieving a fixed state
\jour Teor. Veroyatnost. i Primenen.
\yr 2011
\vol 56
\issue 1
\pages 167--176
\mathnet{http://mi.mathnet.ru/tvp4333}
\crossref{https://doi.org/10.4213/tvp4333}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2848424}
\zmath{https://zbmath.org/?q=an:06031480}
\elib{https://elibrary.ru/item.asp?id=20732893}
\transl
\jour Theory Probab. Appl.
\yr 2012
\vol 56
\issue 1
\pages 140--149
\crossref{https://doi.org/10.1137/S0040585X97985285}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000300635400011}
\elib{https://elibrary.ru/item.asp?id=17986179}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84861399812}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4333
  • https://doi.org/10.4213/tvp4333
  • http://mi.mathnet.ru/eng/tvp/v56/i1/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gairat A., Shcherbakov V., “Density of Skew Brownian Motion and Its Functionals With Application in Finance”, Math. Financ., 27:4 (2017), 1069–1088  crossref  mathscinet  zmath  isi
    2. Csaki E. Csorgo M. Foldes A. Revesz P., “Limit Theorems For Local and Occupation Times of Random Walks and Brownian Motion on a Spider”, J. Theor. Probab., 32:1 (2019), 330–352  crossref  mathscinet  zmath  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:326
    Full text:67
    References:70

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021